# SDR GTIA2025092239086

- Difficulty date: September 21, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N963NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11088
- Aircraft time: 10,444 hours, 4,542 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR SMELLED THROUGH 18K ON DESCENT. DESCRIPTION OF ODOR/FUME: TEMPORARY, DIRTY SOCKS/MUSTRY DRY SMELL. APPARENT CABIN SOURCE: UNKNOWN. FLIGHT DECK AND FWD CABIN. NO VISIBLE SMOKE/HAZE. NO MEDICAL ATTENTION REQUIRED.-PERFORMED CHRONIC ODOR EVENT TROUBLESHOOTING AND CLEANING PER TASKCARD TI 2100-2004. REF L/P 3559279-2
